# SDR DALA2014062303716

- Difficulty date: June 21, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 35,715 hours, 22,735 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Detached
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARACHUTE PINS ON FORWARD SERVICE DOOR SLIDE ARE DETACHED.  R & R FORWARD SERVICE DOOR SLIDE IAW AMDS 2561-4641.
